# SDR CA071011010

- Difficulty date: May 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 381 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11013880141
- Part serial: 1894
- Condition: Bypassing
- Location: Mlg
- Part time: 473 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A LANDING, THE PILOTS NOTED THAT WHILE SELECTING THE GEAR DOWN THE GEAR MOTOR RAN LONGER THAN NORMAL. THEY THEN NOTED THAT THE RT GEAR INDICATION LIGHT HAD FAILED TO SHOW A DOWN AND LOCKED POSITION. THEY TRIED AN EMERGENCY GEAR EXTENSION WITH NO LUCK. THEY FLEW THE AC TO A BIGGER CENTER WHERE EMERGENCY SERVICES WHERE AVAILABLE. CONDUCTED A FLYBY AND THE GEAR WAS VERIFIED TO BE IN THE DOWN AND LOCKED POSITION. THE AIRCRAFT LANDED WITH NO INCIDENT. MAINTENANCE CREW FLEW NORTH TO INVESTIGATE. DURING THIS TIME IT WAS NOTED BY THE ENGINEERS THAT THE GEAR ACTUATOR WAS BY-PASSING INTERNALLY, FAILING TO BUILD SUFFICIENT PRESSURE TO COMPLETELY LOCK THE GEAR SYSTEM. THE AIRCRAFT WAS FLOWN BACK SOUTH ON A FLIGHT PERMIT AND ACTUTOR REMOVED AND SENT TO MFG FOR FURTHER INVESTIGATION. (TC NR 20071011010)
